# SDR DALA2025111308312

- Difficulty date: November 9, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 78,943 hours, 37,448 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELECTRICAL CONECTOR W311 OF VIASAT ANTENNA LOC ON UPPER FUSELAGE.  REMOVED VIASAT ANTENNA GM40 P/N: 1196634-004 S/N: 50204- GM4042641 ON UNSERVICEABLE CONDITION AS PER A320 FAM AMM 44-31- 02-000-801C2 STEP 2.C(1)AND STEP 3.A(4)(6)(8) DUE TO CORROSION ON ELECTRICAL CONNECTOR FIN W311. REPLACED VIASAT ANTENNA GM40 AS PER FAM AMM 44-31-02-000- 801C2 AND IAW FAM AMM 44-31-02-400-801C1. PERFORMED A FUNCTIONAL TEST. TESTED GOOD. JOB COMPLETE.
